# SDR IPXA2015072391458

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 58,668 hours, 12,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT IS HITTING EVAS CONTAINER WHEN SEAT IS FULL.  AFT CONTAINER TOP BROKEN WITH REF TO AMM 25-69-00.  CHECKED AND INS EVAS CLOSED TOP, VELCRO FLAPS,  MOVED SEAT SEVERAL TIMES FULL FWD OF AFT POSITIONS NOT STRIKING EVAS CONTAINER TOP NOT BROKEN VELCO FLAPS WERE UNDER RESTORED TO ORGINAL SERVICABLE CONDITION.
